Alert archive / Puerto Rico / Flash Flood Warnings in 2022
Flash Flood Warning 29, NWS JSJ
NWS JSJ issued this flash flood warning at Sep 6, 2022, 2:47 PM CDT. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2022, 2:47 PM CDT (19:47 UTC)
- Expired
- Sep 6, 2022, 5:40 PM CDT
- In force
- 3 hr
- Issued by
- NWS JSJ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
The radar
The San Juan radar (TJUA), 26 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 3:38 PM CDT | FLASH FLOOD | 2 Sse Naranjito, PR | A RIVER OVERFLOWED ON ROAD 813. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
656
WGCA52 TJSJ 061947
FFWSJU
PRC105-062300-
/O.NEW.TJSJ.FF.W.0029.220906T1947Z-220906T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
347 PM AST Tue Sep 6 2022
The National Weather Service in San Juan has issued a
* Flash Flood Warning for...
Naranjito County in Puerto Rico...
* Until 700 PM AST.
* At 347 PM AST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Naranjito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1832 6621 1831 6621 1828 6621 1827 6622
1826 6623 1825 6623 1825 6624 1825 6627
1824 6631 1825 6631 1826 6630 1827 6629
1833 6628 1833 6626 1833 6625 1833 6624
1832 6623 1833 6622
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRS2 follow-up statements
942
WGCA72 TJSJ 062003
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
403 PM AST Tue Sep 6 2022
PRC105-062300-
/O.CON.TJSJ.FF.W.0029.000000T0000Z-220906T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Naranjito PR-
403 PM AST Tue Sep 6 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM AST THIS EVENING
FOR NARANJITO...
At 403 PM AST, Emergency Management reported multiple mudslides with
flooding. PR-167 is impassible, rescues are underway in Bo. Anares,
and additional mudslides were reported in Bo. Guadiana Sector Los
Negrory and Bo. Nuevo Sector Mulita.
Between 2 and 5 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the warned area. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency Management reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses, as well
as mudslides.
Some locations that will experience flash flooding include...
Naranjito.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 1832 6621 1831 6621 1828 6621 1827 6622
1826 6623 1825 6623 1825 6624 1825 6627
1824 6631 1825 6631 1826 6630 1827 6629
1833 6628 1833 6626 1833 6625 1833 6624
1832 6623 1833 6622
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
CRS781
WGCA72 TJSJ 062240
FFSSJU
Flash Flood Statement
National Weather Service San Juan PR
640 PM AST Tue Sep 6 2022
PRC105-062250-
/O.CAN.TJSJ.FF.W.0029.000000T0000Z-220906T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Naranjito PR-
640 PM AST Tue Sep 6 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NARANJITO...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 1832 6621 1831 6621 1828 6621 1827 6622
1826 6623 1825 6623 1825 6624 1825 6627
1824 6631 1825 6631 1826 6630 1827 6629
1833 6628 1833 6626 1833 6625 1833 6624
1832 6623 1833 6622
$$
CRSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 8:47 AM CDT, 6 hours earlier.
Area forecast discussion, Sep 6, 8:47 AM CDT, 6 hours before
Area Forecast Discussion National Weather Service San Juan PR 947 AM AST Tue Sep 6 2022 .UPDATE...Mostly sunny skies prevailed across Puerto Rico during the morning hours, while showers and thunderstorms affected portions of the U.S. Virgin Islands. The doppler radar estimated up to 2 inches of rain over eastern St. John with this activity. These showers and thunderstorms are still associated with feeder rainbands from Tropical Storm Earl, which is just above latitude 23.5 North. West to southwesterly steering winds will prevail once again today, and diurnally induced afternoon showers and thunderstorms are expected to develop over portions of the interior, eastern and northern Puerto Rico. Due to saturated soils, any heavy rainfall in a short period of time could lead to mudslides and urban and small stream flooding. Localized flash flooding is possible with any prolonged rainfall. Across the USVI, rainbands associated to TS Earl will continue to meander between the islands and coastal waters through tonight, and periods of heavy showers are possible at times. These rainbands could also move over portions of PR. Therefore, the threat of flooding will remain elevated through the evening hours. Minor changes were made to the previous QPF grids. The west to southwesterly winds and high humidity content should cause heat indices up to 112 across the north-central municipalities of Puerto Rico. Therefore, a Heat Advisory was issued for the urban and coastal areas of north-central PR. && .AVIATION Update...SHRA/TSRA expected to impact TJSJ/TIST/TISX through this afternoon. This should cause MVFR to brief IFR conditions at times. Mtn top obscd expected across the interior and eastern PR thru 22z. The 06/12z TJSJ sounding indicated W-WSW winds up to 17 knots blo FL150. && .MARINE...Coastal buoys were indicating seas up to 4 feet and light southerly winds across the surrounding waters of the islands. A small 10 second northerly swell is expected to linger through the workweek, and a moderate risk of rip currents is expected to prevail across most of the north facing beaches of the islands. && .PREV DISCUSSION... /issued 522 AM AST Tue Sep 6 2022/ SYNOPSIS... Associated tropical moisture from Tropical Storm Earl will keep high chances for shower activity across the forecast area for today. A more southerly wind flow is forecast today as Earl moves northward into the Central Atlantic. This wind flow will enhance warmer temperatures across the north central, and coastal areas with heat indices around 100-112 degrees Fahrenheit. Additionally, this wind flow will drag moisture and result in another round of heavy shower activity across the southeast and northeast, as well as the interior of Puerto Rico with urban and small stream flooding likely. Moisture will continue in the area for at least another two to three days. SHORT TERM...Tuesday through Thursday... Moisture feeding into Tropical Storm Earl and local convergence bands generally oriented southwest/northeast will continue to bring showers and thunderstorms across the local area. Low level flow will continue to be southerly through the entire period, drifting slowly from southwest to southeast today through Friday. This southwesterly flow today through Wednesday will tend to favor heavier rains in central and eastern Puerto Rico which will also include the greater Bayamon and San Juan Metropolitan areas. Yesterday under similar flow rainfall amounts reached nearly 8 inches in isolated areas. Although less is expected today and Wednesday, isolated areas could still receive amounts of 4 to 6 inches. Stability will continue at levels experienced during the last several days, so thunderstorms will occur over Puerto Rico and the surrounding waters each day and some may also impact the U.S. Virgin Islands. Upper levels are also favorable to good ventilation with high pressure over the area. At mid levels troughing from Tropical Storm Earl is the dominant feature. LONG TERM...Friday through Tuesday An active weather pattern is forecast for the first part of the long term period, as plenty of tropical moisture reaches the local islands embedded in the southerly wind flow, resulting from Tropical Storm Earl (or Hurricane by this time) moving northward into the central Atlantic. Given the available moisture, expect isolated to scattered showers across the eastern and local waters during the morning hours. Then, heavy afternoon convection is expected across the Cordillera Central and northeastern sections of Puerto Rico in the afternoon. Tropical Storm Earl will affect the pressure gradient, relaxing the winds, and creating a low-wind circulation pattern Friday through Sunday. Therefore, rainfall accumulations will increase the flood potential in areas were the soils are already saturated. Expect urban and small stream flooding, as well flooding across poor drainage areas across the San Juan metro area Friday into the weekend. On Monday into Tuesday, as Tropical Storm Earl moves through the north central Atlantic, a more typical weather pattern is forecast for the county warning area (CWA). Therefore, expect a more easterly wind flow resulting from a surface ridge building into the western Atlantic. Embedded in this wind pattern, patches of moisture with precipitable water values above climatological will move in, resulting in the usual activity in the morning and the afternoon. The same weather pattern is forecast on Tuesday, with somewhat less water content; however, afternoon convection is forecast for the interior and northwest of Puerto Rico. A building high pressure over the central Atlantic will create a more east-southeasterly wind flow on Tuesday. This wind pattern will aid warmer temperatures across the north coast and over the Culebrina Valleys areas. AVIATION... (06Z TAFS) Mainly VFR conds, but SHRA/TSRA will produce ocnl MVFR/IFR conds across the FA with mtn obscurations, first in the USVI til arnd 06/16Z and then in PR from 06/15-22Z when heating causes more TSRA to dvlp. Very light southerly flow. Sfc winds generally less than 12 kt except near TSRA. Maximum winds less than 20 kts blo FL540, with westerly flow blo FL350. MARINE... Tropical Storm Earl now located over the Central Atlantic north of Puerto Rico, will continue to feed some rainbands across the forecast area. This rain activity could carry strong thunderstorms with frequent lightning activity across all of the local waters. Therefore, mariners are urged to exercise caution. Sea conditions are forecast to remain tranquil with seas up to 5 feet across the Atlantic waters and up to 4 feet across the Caribbean waters with winds up to 15 knots and occasionally higher wind gusts with the thunderstorms. && .SJU WATCHES/WARNINGS/ADVISORIES... PR...Heat Advisory until 4 PM AST this afternoon for PRZ005. VI...None. && DSR/RC/MRR
Hazardous weather outlook, Sep 6, 3:52 AM CDT, 10 hours 55 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 433 AM AST martes 6 de septiembre de 2022 AMZ710>745-PRZ001>013-070845- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central-Interior Central-Ponce y Vecindad-Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Las aguas costeras cercanas y lejanas a la costa del Atlantico y del Caribe- 433 AM AST martes 6 de septiembre de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes. .DIA UNO...Hoy y esta noche .Rayos...Tronadas de aisladas a dispersas son posibles en Puerto Rico, y las aguas aledanas. Este atento a las tronadas en su area y preparese para refugiarse. .Lluvia Excesiva...Inundaciones de areas urbanas, carreteras y riachuelos pequenos.Inundaciones repentinas son posibles. .Calor Excesivo...Indices de calor de 108-111 grados a traves de las areas costeras y areas urbanas al norte central de Puerto Rico.El agotamiento por calor es posible con una exposicion prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida en la zona de olas rompientes son probables particularmente desde Mayaguez a Naguabo y al norte de Culebra. .DIAS DOS HASTA EL SIETE...miercoles a lunes El calor excesivo continuara en las elevaciones mas bajas cada dia hasta el domingo. Inundaciones urbanas y de riachuelos seran posibles el miercoles y el jueves a traves del sureste de Puerto Rico. La acumulacion de agua en las carreteras y areas bajas sera posible el viernes y sabado en algunas areas. Tronadas aisladas son posibles cada dia. Existe un riesgo de moderado a alto de corrientes marinas en la mayoria de las costas del norte. .Comunicado sobre informacion reportada por observadores... Los reportes de observadores sobre inundaciones, vientos fuertes y corrientes marinas son bienvenidos. AMZ715-725-VIZ001-002-070845- San Tomas, San John e Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 433 AM AST martes 6 de septiembre de 2022 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .DIA UNO...Hoy y esta noche .Rayos...Tronadas de aisladas a dispersas son posibles en las Islas Virgenes Estadounidenses y las aguas circundantes. Este atento a las tronadas en su area y preparese para refugiarse. .Lluvia Excesiva...Inundaciones urbanas y de riachuelos al igual que las carreteras. .Calor Excesivo...Indices de calor de 102-107 grados en las elevaciones mas bajas de Santa Cruz. El agotamiento por calor es posible con una exposicion prolongada. .Corrientes Marinas...Corrientes marinas amenazantes a la vida en la zona de olas rompientes son probables particularmente al norte de San Tomas. .DIAS DOS HASTA EL SIETE...miercoles a lunes El calor excesivo continuara en las elevaciones mas bajas de Santa Cruz cada dia hasta el domingo. La acumulacion de agua en las carreteras y areas bajas sera posible el miercoles en San Thomas y San John, mientras que inundaciones menores si de cunetas es posible en San Tomas y San John. Se esperan tronadas aisladas cada dia. Existe un riesgo moderado de corrientes marinas cada dia. .Comunicado sobre informacion reportada por observadores... Los reportes de observadores sobre inundaciones, vientos fuertes y corrientes marinas son .
In the hours before
Special weather statement, Sep 6, 1:44 PM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service San Juan PR
244 PM AST Tue Sep 6 2022
PRZ001-002-004-061915-
San Juan and Vicinity PR-Northeast PR-Eastern Interior PR-
244 PM AST Tue Sep 6 2022
...A strong thunderstorm will impact portions of Rio Grande, Gurabo,
Naguabo, Carolina, Juncos, Canovanas, Las Piedras and Luquillo
Municipalities through 315 PM AST...
At 243 PM AST, a strong thunderstorm was over Campo Rico, or near
Juncos, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rio Grande, Juncos, Campo Rico, Celada, La Dolores, Hato Candal, El
Mango, Lomas, Benitez and Bartolo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1820 6590 1827 6598 1829 6594 1843 6585
1833 6575 1829 6581
TIME...MOT...LOC 1843Z 231DEG 11KT 1830 6590
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CRSSpecial weather statement, Sep 6, 2:02 PM CDT, 45 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
244 PM AST martes 6 de septiembre de 2022
...Una tronada fuerte afectara sectores de los municipios de Rio
Grande, Gurabo, Naguabo, Carolina, Juncos, Canovanas, Las Piedras
y Luquillo hasta las 315 PM AST...
A las 243 PM AST, una tronada fuerte estaba sobre Campo Rico, o
cerca de Juncos, moviendose hacia el noreste a 10 mph.
PELIGRO....Vientos de hasta 40 mph, rayos frecuentes y lluvia fuerte.
FUENTE.....Indicado por el Radar.
IMPACTOS...Espere danos menores a las ramas de arboles, objetos que
se muevan con el viento no asegurados. Lluvias fuertes
podrian causar temporalmente inundaciones en carreteras
especialmente a traves de areas de pobre drenaje.
Las areas afectadas incluyen... Rio Grande, Juncos, Campo Rico,
Celada, La Dolores, Hato Candal, El Mango, Lomas, Benitez y Bartolo.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Enseres electricos no deberian utilizarse a menos
que sea en una emergencia.
&&
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH
CRS/ICPSpecial weather statement, Sep 6, 2:13 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service San Juan PR
313 PM AST Tue Sep 6 2022
PRZ001-002-004-062015-
San Juan and Vicinity PR-Northeast PR-Eastern Interior PR-
313 PM AST Tue Sep 6 2022
...Strong thunderstorms will impact portions of Rio Grande, Fajardo,
Naguabo, Carolina, Juncos, Luquillo, San Lorenzo, Trujillo Alto,
Humacao, Gurabo, Canovanas, Las Piedras and Ceiba Municipalities
through 415 PM AST...
At 311 PM AST, a strong thunderstorm was over Campo Rico, or near
Canovanas, moving northeast at 15 mph. Storms extend south into San
Lorenzo and Las Piedras.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fajardo, Juncos, Las Piedras, Luquillo, Rio Grande, Ceiba, Campo
Rico, Luis M. Cintron, Ramos, Hato Candal, Playa Fortuna, La Dolores,
La Fermina, Duque, Rio Blanco, Bartolo, Palmer, Pena Pobre, Pueblito
Del Rio and El Mango.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 1841 6577 1838 6574 1839 6573 1836 6568
1838 6564 1837 6564 1839 6562 1839 6558
1838 6562 1834 6557 1837 6562 1828 6563
1814 6593 1833 6595 1842 6583
TIME...MOT...LOC 1911Z 237DEG 14KT 1831 6588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CRSSpecial weather statement, Sep 6, 2:22 PM CDT, 25 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
313 PM AST martes 6 de septiembre de 2022
...Una tronada fuerte afectara sectores de los municipios de Rio
Grande, Fajardo, Naguabo, Carolina, Juncos, Luquillo, San Lorenzo,
Trujillo Alto, Humacao, Gurabo, Canovanas, Las Piedras y Ceiba hasta
las 415 PM AST...
A las 311 PM AST, una tronada fuerte estaba sobre Campo Rico, o
cerca de Juncos, moviendose hacia el noreste a 10 mph. Las tormentas
se extienden hacia el sur hacia San Lorenzo y Las Piedras.
PELIGRO....Vientos de hasta 40 mph, rayos frecuentes y lluvia fuerte.
FUENTE.....Indicado por el Radar.
IMPACTOS...Espere danos menores a las ramas de arboles, objetos que
se muevan con el viento no asegurados. Lluvias fuertes
podrian causar temporalmente inundaciones en carreteras
especialmente a traves de areas de pobre drenaje.
Las areas afectadas incluyen...
Fajardo, Juncos, Las Piedras, Luquillo, Rio Grande, Ceiba, Campo
Rico, Luis M. Cintron, Ramos, Hato Candal, Playa Fortuna, La
Dolores, La Fermina, Duque, Rio Blanco, Bartolo, Palmer, Pena Pobre,
Pueblito Del Rio y El Mango.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Las personas que se encuentran en el exterior deben buscar refugio
inmediatamente. Si puede oir un trueno, estas lo suficientemente
cerca como para que te caiga un rayo. Los automovilistas deben
reducir la velocidad y estar preparados para una posible perdida de
control debido al hidroplaneo.
&&
TAMANO MAXIMO DE GRANIZO...0.00 PULGADAS
RAFAGA DE VIENTO MAXIMA...40 MPH
CRS/ICPLocal storm report, Sep 6, 2:45 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
345 PM AST TUE SEP 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG CAR 951 KM 2.3 18.39N 65.91W
09/06/2022 CANOVANAS PR EMERGENCY MNGR
DOWN TREE.
&&
MMCThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 1:11 AM CDT | Areal Flood Advisory | JSJ | 64 min | |
| Sep 6, 3:35 AM CDT | Heat Advisory | JSJ | 11 hr | |
| Sep 6, 1:19 PM CDT | Areal Flood Advisory | JSJ | 4 hr | |
| Sep 6, 1:37 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 6, 1:44 PM CDT | Special Weather Statement | JSJ | 31 min | |
| Sep 6, 2:08 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| Sep 6, 2:13 PM CDT | Special Weather Statement | JSJ | 62 min |
Nearby
Flash Flood Warnings in Puerto Rico, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.